# SDR DALA1162111703

- Difficulty date: October 28, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 48,099 hours, 13,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T3110916
- Part serial: SA099
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP LEADING EDGE FAIRING FOUND DELAMINATED AT I/B OF NR 1 FLAP TRACK AREA.  COMPOSITE HOT BOND REPAIR CARRIED OUT AT DELAM AREA AS PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 PARA 5A(1) FIG 5.
